# SDR DHL2006750504

- Difficulty date: March 12, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166 S28l-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME ANS SHEAR TIE ARE CORRODED WITH EXFOLIATION AND BROKEN FASTENERS AT STA 1166 BETWEEN STR 28L AND 28R.  REMOVED AUX STRUCTURE FROM STA 1166 BULKHEAD IAW B727 SRM 51-30-2, CLEANED AREA AND REMOVED CORROSION, FOUND OUT OF LIMITS, MATL.LOSS .043 ORIG THICKNESS .063, IAW B727 SRM 53-10-1 FIG 1.  REMOVED FITTING SHEAR TIE P/N 65-16349-91,IAW B727 SRM 51-30-2, CUT OUT DAMAGED SECTION OF FRAME (16" BY 4 1/2";FABRICATED FILLER FROM 7075-T6 0.063 PO.9002695, DOUBLER FROM 7075-T6 6" BY 4 1/2" PO.9002507, IAW B727 SRM 53-10-4 FIG 14.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.
